Annals of Statistics
- Ann. Statist.
- Volume 12, Number 1 (1984), 61-75.
A Proof of the Conjecture that the Tukey-Kramer Multiple Comparisons Procedure is Conservative
In this paper we present a first general proof of Tukey's (1953) conjecture concerning the extension of the Tukey multiple comparisons procedure to the case of unequal sample sizes, thereby proving that the so-called Tukey-Kramer procedure is conservative in all cases. Also a brief history of the conjecture is given and some extensions and further problems concerning the procedure are discussed.
Ann. Statist., Volume 12, Number 1 (1984), 61-75.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Hayter, Anthony J. A Proof of the Conjecture that the Tukey-Kramer Multiple Comparisons Procedure is Conservative. Ann. Statist. 12 (1984), no. 1, 61--75. doi:10.1214/aos/1176346392. https://projecteuclid.org/euclid.aos/1176346392